4 doctors weighed in:

My two year old had tubes placed and his adnoids removed on tuesday. He is now throwing up and has a rash on his bodyand bad breath?

4 doctors weighed in
Dr. Mark Diamond
Pediatrics
1 doctor agrees

In brief: See the doctor

It may be a normal post operative reaction, but you have described, among other things, strep throat.
Do not assume wrongly, see your pediatrician.

In brief: See the doctor

It may be a normal post operative reaction, but you have described, among other things, strep throat.
Do not assume wrongly, see your pediatrician.
Dr. Mark Diamond
Dr. Mark Diamond
Thank
Dr. David Astrachan
ENT - Head & Neck Surgery
1 doctor agrees

In brief: Bad breath normal

If he's on antibiotics the rash is from a reaction.
The bad breath is very common and sometimes horrific. It is temporary!

In brief: Bad breath normal

If he's on antibiotics the rash is from a reaction.
The bad breath is very common and sometimes horrific. It is temporary!
Dr. David Astrachan
Dr. David Astrachan
Thank
1 comment
Dr. David Astrachan
If he's unable to maintain hydration you should call his ENT
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors